# SDR P2EA00138

- Difficulty date: April 15, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, KEEL BEAM CORRODED AND CRACKED AT BS 720, WL 148 AND LBL 5. REPAIRED KEEL BEAM LOWER CHORD BETWEEN BS 704 AND BS 727+4 IAW COOPESA E.O. COO-3-53-249-00, DATED 4-25-00.  SEE COOPESA W/O N10316-1-178, VAM100 NR 538, 912SDA144, COOPESA E.O. COO-3-53-249-00 DATED 4-25-00 BOEING FAX COO-SJO-00-00413H DATED 4-24-00 AND FAA FORM 8110-3 DER NR 635303-NM DATED 5-4-00.  (X)
